# SDR 02FDEA00922

- Difficulty date: December 4, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N477FE
- Make and model: Boeing 727-200
- Aircraft serial: 21394
- Aircraft time: 40,642 hours, 28,433 cycles
- Engine: Pwa JT8D9
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM, BS 720D, LBL 5.  BLENDED CORROSION ON FLOORBEAM, FOUND TO BE OUT OF LIMITS IAW SRM.  CUT OUT DAMAGE FROM BS 720-720F, BL 0.  FABRICATED AND INSTALLED REPAIR IAW EA.
